# SDR 02FDEA00475

- Difficulty date: July 10, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 35,260 hours, 23,253 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR FAILED TO RETRACT AFTER T/O.  GEAR DOOR INTRANSIT LIGHT FLICKERED GREEN, RIGHT GEAR LIGHT REMAINED ILLUM'D WITH THE GEAR HANDLE IN THE OFF POSITION.  SECURED LOOSE HYDRAULIC LINE ON SEQ VALVE AND RECENTERED RIGHT GEAR UPLOCK MECH MG, OPS CHECK OK PER MM 32-32-000-5.
